Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the depo birth control shot for about 5 months now....and me and my fiance have been using the "pull out" method for almost a year now, with no worries. But I've been worried latley. Since I can't tell from the main symptom (missed period) because I haven't had periods or even spotting for 2 or 3 months now, I don't know what to worry about. For about the past couple weeks, I've been thinking that I've had a urinary infection or something similiar because I'm always having to go to the bathroom, or feeling like it, and I have diarrea too...and I've been having stomach cramps. Also, my hips seem sore or something's not right with them, to the point that having sex right now last's about 5 minutes when it normally lasts quite a bit longer because it literally hurts too much to do it. My breats will be sore for like 45 min...then it stops...so I don't know what I should do right now, or if I should even be worrying that I'm pregnet....help?

Loading...

IF you were pregnant, a blood pregnancy test given by a doctor would be accurate for you.

Withdrawal does not work very well.I work for an abortion doctors office and MANY women come in claiming that their bf/husband/fiance pulled out and did not ejaculate... THE FACT is that you can get pregnant..

BUT..YOU are on depo, which is very very effective! Did you get a shot later than you were supposed to?
Reply

Loading...

I got it within the two weeks when my doctor told me to come in on...so I was on time for everything...
Reply

Loading...

AHH, I see.. BECAUSE you did get it on time, the liklihood of pregnancy is slim..But that is still not 100%

If you are concerned, just ask the doc for a blood pregnancy test, they are accurate before a urine test would be.
Reply

Loading...

Wonder what your outcome has been, I have been on the shot for about 2 months and im having the same issues you did!
Reply

Loading...

I have also been having pregnancy symptoms!! I got my second shot on Sept. 18 but i have been sooo tired, running to the bathroom 700 times a day, mood swings like crazy, and headaches that dont go away!
Reply

Loading...

You are most likely not pregnant. The depo shot is very dangerous. Since the shot (August 29, 2006) I haven't stopped bleeding. I have been hospitalized several time for my headaches. I have gained over 30lbs and for the last month and a half I have a sharp pain in my left arm. My lower back pain makes it so I can't sleep at night. My mood swings are horrible. I wish I never had the shot.
Reply

Loading...

im 16 n i have had the shot 2 i had a miscarriage on october 18 n i got the depo shot 2 weeks after that so about november 2nd i got it.im still experiencing bleeding but its not a lot.its like brownish red and watery.i havent gained any weight n it doesnt burn when im piing. so wat should i do. :$
Reply

Loading...

i am 15 an i am on the depo an i have been on it for 6 months now an everything is just fine may be it is just u girls!!!!!!!!!! cuz i am find :-D
Reply

Loading...

I had my depo shot last january 26, so been sexually active with hubby and just this week I notice some watery-bloody discharges... and today its redder. but no pain/cramps or whatsoever.. anybody of u experienced this?

I also stopped breastfeeding for this week coz my son is not satisfied with my milk production, i wonder if this could also be the reason of the bleeding/discharges? its not a lot though.
Reply

Loading...

im 18 ;; and ive been on the depo shot since september 30th ;; since then i have been bleeding very heavily ;; almost blackish ;; i have been having really bad urinary tract infections ;; mood swings ;; back aches and constant tiredness and sweating ;; march 30th was the time for my 3rd shot but because of all these symptoms i didnt go for it ;; it just sucks ;; does anyone know if there is an antibiotic to go on just to stop the bleeding ??
Reply

Loading...

OMFG, do you girls not realize that depo is a form of b/c. and everyone knows that when your taking b/c your body thinks its pregnant so having pregnancy symptoms is not unlikley. and the likley hood of actualy concieving whail on the shot (if used correctly) is slim to non.
Reply

Loading...

yes ive had mines a couple days ago and im happy that i feel great
Reply

Loading...

I have been on the depo shot for 8 months now, and i am starting to get very tired, nauseated and gaining weight just in my stomach. My jeans don't fit anymore around my waist. I have been on the depo shot before and never had any of these problems. Is there a possibility that i could be pregnant????? I have not been late getting my shot at all. Just seems kinda weird that all the weight would be going to my stomach, and that i am getting nauseated, tired and using the bathroom more than i normally do........
Reply

Loading...

I have been on the shot for about 5 months now. I am due for my next shot in October. Everytime me and my boyfriend have sex he never pulls out. Now i am having alot of symptoms of pregnancy. I am getting up alot during the day to use the bathroom, gaining weight, when I eat it feels like i am full but i really am not, my stomach is sore, my abdomen hurts kind of like cramping, I get headaches quite often, I have spotting and it is random, and I am always moody, that isn't even all. But does anybody know if it is just the shot or could I possibly be pregnant?
Reply

Loading...